RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 2, Pages 155–161 (Mi jsfu358)  

This article is cited in 2 scientific papers (total in 2 papers)

On solvability of the Cauchy problem for a loaded system

Yuriy Ya. Belov, Kirill V. Korshun

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041 Russia

Abstract: In this work we investigated the Cauchy problem for a loaded Burgers-type system. Example of mathematical physics inverse problem leading to problem being investigated is given. Sufficient conditions for existence of solution in continuously differentiable class are obtained.

Keywords: Cauchy problem, inverse problem, Burgers' equation, non-linear system, weak approximation method.

Full text: PDF file (144 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 20.01.2014
Received in revised form: 28.02.2014
Accepted: 16.03.2014
Language:

Citation: Yuriy Ya. Belov, Kirill V. Korshun, “On solvability of the Cauchy problem for a loaded system”, J. Sib. Fed. Univ. Math. Phys., 7:2 (2014), 155–161

Citation in format AMSBIB
\Bibitem{BelKor14}
\by Yuriy~Ya.~Belov, Kirill~V.~Korshun
\paper On solvability of the Cauchy problem for a~loaded system
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 2
\pages 155--161
\mathnet{http://mi.mathnet.ru/jsfu358}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu358
  • http://mi.mathnet.ru/eng/jsfu/v7/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galina V. Romanenko, Igor V. Frolenkov, “On the solvability of a system of two multidimensional loaded parabolic equations with the Cauchy data”, Zhurn. SFU. Ser. Matem. i fiz., 9:3 (2016), 364–373  mathnet  crossref
    2. I. V. Frolenkov, E. N. Kriger, “O razreshimosti zadachi Koshi dlya odnogo klassa mnogomernykh nagruzhennykh parabolicheskikh uravnenii”, Matematicheskii analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 156, VINITI RAN, M., 2018, 41–57  mathnet  mathscinet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:190
    Full text:65
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021